# SDR AALA202210314732

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A300*
- Aircraft serial: 6523
- Aircraft time: 23,424 hours, 9,280 cycles
- Engine: Iae V2533A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM ENGINE #2 FUEL FILTER CLOG IN FLIGHT AFTER CLIMB THRUST SELECTED. MAINTENANCE REPLACED #2 ENGINE FUEL FILTER PER TSM 73-00-00-810-858-A, AMM 73-30-00-040-042-A AND TASK CARD 26L4007-300-4. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
